# SDR AMTA200600517

- Difficulty date: August 17, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTWN STA 1380 AND STA 1440 AT BL 21R AND WL 146.9.  LINER HAS LITE SURFACE CORROSION.  REMOVED CORROSION IAW SRM 53-00-53 MAT THICKNESS .063 LOSS .005 AND FOUND WITHIN LIMITS IAW SRM 53-00-53 FIG 101.  TREATED AND PRIMED IAW SRM 51-20-01.  (K)
